As if I haven't been having enough anxiety already, I've developed a rash covering most of my body. Never had I had one that looked exactly like this and I'm freaking a bit. I noticed a few spots on my arm earlier today but it has progressively gotten worse all day. It's mostly like redish/pink small blotches that are fairly close together. There are also, especially on my legs, areas that seem to have really small red spots. My arms and legs seemed to be affected the most but it's on my stomach, chest, back, feet, and hands as well. It doesn't really itch though. Yesterday, I was out in the sun for several hours but used sunscreen. My face got a little sunburn and a tiny bit on my arms. I used Coppertone SPF 50, the spray kind, and it turned me orange all over, even my fingernails - some of it washed off but I still have orange patches. A friend of mine used the same sunscreen and it did not have that affect on her, no orange at all. Also, I've been taking several medications recently including Lexapro for anxiety, Bactrim - Actibiotic for ear infection, and Lodrane - for congestion. All of the medications I've been on for at least 8 days already. I know you are supposed to be careful about being in the sun when on antibiotics so could that have caused this to happen? Could it be an allergic reaction to the sunscreen? This is so frustrating! What should I do?
It only seemed to worsen last night as it is much more visible today. Guess I'll be going to the doctor first thing tomorrow morning. I guess I feel alright other than the continuing ear/sinus problems I'm having which is why I am on antibiotics. I look ridiculous though and I couldn't sleep last night because I'm worried and when I was sleeping I was of course dreaming about the stupid rash.
Thanks, caregiver222. I decided to contact a pharmacist this evening and she seems to think I'm actually having an allergic reaction to the antibiotic itself. She said that the antibiotic could cause you to sunburn easily but since mine is a widespread rash over my entire body she didn't think it was from sun exposure. I was at the pool for several hours Friday but didn't start developing the rash until Saturday evening. Today was supposed to be my last day on the antibiotic so she told me to stop taking it. It scares me to think that I took the antibiotic last night, before going to bed, which could explain why it's was a lot worse this morning. I still plan on going to the doctor first thing tomorrow morning. I'm still worried about this and it looks terrible. Thanks for your help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.